# SDR DALA2022121608150

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF AFT EDGE OF BEAM NO 1 AT STA Y=199 AT FWD PASSENGER DOOR. (L1) SUMMARY OF NRC 00063: CRACK OF AFT EDGE OF BEAM NO 1 AT STA Y=199 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #2539977)
